Academic Journals Database
Disseminating quality controlled scientific knowledge

American Journal of Computational Mathematics

ISSN: 2161--1203
Publisher: Scientific Research Publishing


ADD TO MY LIST
 
Wavelet Packet Frames on a Half Line Using the Walsh-Fourier Transform

Author(s): J. Iqbal
Volume: 03
Issue: 01
Year: 2013
A Derivative-Free Optimization Algorithm Using Sparse Grid Integration

Author(s): Shengyuan Chen | Xiaogang Wang
Volume: 03
Issue: 01
Year: 2013
Modified Adomain Decomposition Method for the Generalized Fifth Order KdV Equations

Author(s): Huda O. Bakodah
Volume: 03
Issue: 01
Year: 2013
English Sentence Recognition Based on HMM and Clustering

Author(s): Xinguang Li | Jiahua Chen | Zhenjiang Li
Volume: 03
Issue: 01
Year: 2013
On Constructing Approximate Convex Hull

Author(s): M. Zahid Hossain | M. Ashraful Amin
Volume: 03
Issue: 01
Year: 2013
A Sieve for Prime Based on Extension Form of Not Prime

Author(s): Gabriele Martino
Volume: 03
Issue: 01
Year: 2013
Numerical Estimation of Traveling Wave Solution of Two-Dimensional K-dV Equation Using a New Auxiliary Equation Method

Author(s): Rezaul Karim | Abdul Alim | Laek Sazzad Andallah
Volume: 03
Issue: 01
Year: 2013
Existence the Solutions of Some Fifth-Order Kdv Equation by Laplace Decomposition Method

Author(s): Sujit Handibag | B. D. Karande
Volume: 03
Issue: 01
Year: 2013
Computational Results on Quadratic Functional Model for the Tokens of Nuclear Safety

Author(s): Joseph Olorunju Omolehin | Lukuman Aminu | Kamilu Rauf
Volume: 03
Issue: 01
Year: 2013
A Grobner Bases Approach to the Detection of Improperly Parameterized Rational Curve

Author(s): Amadu Fullah Kamara | Mohamed Abdulai Koroma
Volume: 03
Issue: 01
Year: 2013
Primality Test

Author(s): Gabriele Martino
Volume: 03
Issue: 01
Year: 2013
Overlapping Nonmatching Grid Method for the Ergodic Control Quasi Variational Inequalities

Author(s): H. Mécheri | S. Saadi
Volume: 03
Issue: 01
Year: 2013
Fitting of Analytic Surfaces to Noisy Point Clouds

Author(s): Oscar Ruiz | Santiago Arroyave | Diego Acosta
Volume: 03
Issue: 01
Year: 2013
On the Application of Bootstrap Method to Stationary Time Series Process

Author(s): T. O. Olatayo
Volume: 03
Issue: 01
Year: 2013
Numerical Solution of Singularly Perturbed Two-Point Boundary Value Problem via Liouville-Green Transform

Author(s): Hradyesh Kumar Mishra | Sonali Saini
Volume: 03
Issue: 01
Year: 2013
De Sitter Space as a Computational Tool for Surfaces and Foliations

Author(s): Maciej Czarnecki | Szymon Walczak
Volume: 03
Issue: 01
Year: 2013
The m-Point Quaternary Approximating Subdivision Schemes

Author(s): Shahid S. Siddiqi | Muhammad Younis
Volume: 03
Issue: 01
Year: 2013
Semi Numerical Solution for a Boundary Value Problem

Author(s): N.P. Pai | N. N. Katagi | Krishna B. Chavaraddi
Volume: 03
Issue: 01
Year: 2013
An Algebra of Fuzzy (m, n)-Semihyperrings

Author(s): S. E. Alam | Sultan Aljahdali | Nisar Hundewale
Volume: 03
Issue: 01
Year: 2013
Feynman Formulas Representation of Semigroups Generated by Parabolic Difference-Differential Equations

Author(s): V. Sakbaev | A. Yaakbarieh
Volume: 02
Issue: 04
Year: 2012
Applying the Wiener-Hermite Random Technique to Study the Evolution of Excess Weight Population in the Region of Valencia (Spain)

Author(s): J.-C. Cortés | J.-V. Romero | M.-D. Roselló | R.-J. Villanueva
Volume: 02
Issue: 04
Year: 2012
Nonconforming H1-Galerkin Mixed Finite Element Method for Pseudo-Hyperbolic Equations

Author(s): Yadong Zhang | Yuqi Niu | Dongwei Shi
Volume: 02
Issue: 04
Year: 2012
An Inclusion-Exclusion Algorithm for Network Reliability with Minimal Cutsets

Author(s): Yan-Rui Sun | Wei-Yi Zhou
Volume: 02
Issue: 04
Year: 2012
Numerical Solution of Generalized Abel’s Integral Equation by Variational Iteration Method

Author(s): R. N. Prajapati | Rakesh Mohan | Pankaj Kumar
Volume: 02
Issue: 04
Year: 2012
Super-Resolution with Multiselective Contourlets

Author(s): Mohamed El Aallaoui | Abdelwahad Gourch
Volume: 02
Issue: 04
Year: 2012
A New Block-Predictor Corrector Algorithm for the Solution of y’’’=f(x, y, y’, y’’)

Author(s): Adetola O. Adesanya | Mfon O. Udo | Adam M. Alkali
Volume: 02
Issue: 04
Year: 2012
Effective Solution of Riemann Problem for Fifth Order Improperly Elliptic Equation on a Rectangle

Author(s): Seyed Mohammadali Ali. Raeisian
Volume: 02
Issue: 04
Year: 2012
Modelling the Cavity of Continuous Chemical Lasers (CCLs) Using Matlab Applications

Author(s): Mohammedi Ferhat | Zergui Belgacem | Bensaada Said
Volume: 02
Issue: 04
Year: 2012
Designing Optical Fibers: Fitting the Derivatives of a Nonlinear Pde-Eigenvalue Problem

Author(s): Linda Kaufman | Seok-Min Bang | Brian Heacook | William Landon | Daniel Savacool | Nick Woronekin
Volume: 02
Issue: 04
Year: 2012
Research on Algorithm of the Point Set in the Plane Based on Delaunay Triangulation

Author(s): Bin Yang | Shuyuan Shang
Volume: 02
Issue: 04
Year: 2012
Strong Convergence of a New Three Step Iterative Scheme in Banach Spaces

Author(s): Renu Chugh | Vivek Kumar | Sanjay Kumar
Volume: 02
Issue: 04
Year: 2012
Face Recognition from Incomplete Measurements via l1-Optimization

Author(s): Miguel Argaez | Reinaldo Sanchez | Carlos Ramirez
Volume: 02
Issue: 04
Year: 2012
On Elliptic Curves with Everywhere Good Reduction over Certain Number Fields

Author(s): Shun’ichi Yokoyama
Volume: 02
Issue: 04
Year: 2012
A Cubic Spline Method for Solving a Unilateral Obstacle Problem

Author(s): El Bekkey Mermri | Abdelhafid Serghini | Abdelmajid El hajaji | Khalid Hilal
Volume: 02
Issue: 03
Year: 2012
Some Examples to Show that Objects be Presented by Mathematical Equations

Author(s): The Minh Tran
Volume: 02
Issue: 03
Year: 2012
Numerical Modeling of the Measure of Global Environmental Needs with Applications Laser-LIDAR

Author(s): Ferhat Mohammedi | Belgacem Zergui | H. Soubari | Said Bensaada
Volume: 02
Issue: 03
Year: 2012
Two Initial Value Problems Approach for Solving Singular Perturbations Problems

Author(s): Awoke Andargie | Yanala Narsimha Reddy
Volume: 02
Issue: 03
Year: 2012
The Best Finite-Difference Scheme for the Helmholtz Equation

Author(s): T. Zhanlav | V. Ulziibayar
Volume: 02
Issue: 03
Year: 2012
Base-X Notation and Tri-Value Logic

Author(s): Xiaolin Li
Volume: 02
Issue: 03
Year: 2012
A Generalized FDTD Method with Absorbing Boundary Condition for Solving a Time-Dependent Linear Schrodinger Equation

Author(s): Frederick Ira Moxley III | Fei Zhu | Weizhong Dai
Volume: 02
Issue: 03
Year: 2012
Efficient Use of Cloud Computing in Medical Science

Author(s): Tejaswi Avula | Manoj Kumar Nela | Radhika Gudapati | Sreenivas Velagapudi
Volume: 02
Issue: 03
Year: 2012
A Spectral Method in Time for Initial-Value Problems

Author(s): Jan Scheffel
Volume: 02
Issue: 03
Year: 2012
Recent Modifications of Adomian Decomposition Method for Initial Value Problem in Ordinary Differential Equations

Author(s): M. Almazmumy | F. A. Hendi | H. O. Bakodah | H. Alzumi
Volume: 02
Issue: 03
Year: 2012
Plane Stagnation Double-Diffusive MHD Convective Flow with Convective Boundary Condition in a Porous Media

Author(s): Okedayo T. Gideon | S. O. Abah
Volume: 02
Issue: 03
Year: 2012
Time-Spectral Solution of Initial-Value Problems—Subdomain Approach

Author(s): Jan Scheffel | Ahmed A. Mirza
Volume: 02
Issue: 02
Year: 2012
Parallel Computing with a Bayesian Item Response Model

Author(s): Kyriakos Patsias | Mona Rahimi | Yanyan Sheng | Shahram Rahimi
Volume: 02
Issue: 02
Year: 2012
A Wavelet Based Method for the Solution of Fredholm Integral Equations

Author(s): En-Bing Lin | Yousef Al-Jarrah
Volume: 02
Issue: 02
Year: 2012

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

Robotic Process Automation Switzerland